I started accutane at 10mg daily for 2 months, then 20mg (1 month), 40mg (1 month), 50mg (2 months). I'm now back at 40mg til the end (2 months). I weight 57kg. I still get 2-5 pimples during a month, that are less inflammed... But I Still get 1 pimple that takes long to leave. I'm not popping any zit, and I'm full of red marks, redness and small indented scars. I'm acne free for 2 weeks, during my periods and the week after, and zits come back. I can't take it anymore, I feel like a monster!
Still Getting Pimple at the End of Accutane Treatment? (photo)
Doctor Answers (1)
Still breaking out at end of Accutane
It may simply be that you need to be on the medication longer. We routinely start with a certain dosage for type/severity of acne, location of acne, environment, and weight, but there will always be some adjustments during the course, depending on how you respond. Some patients simply need the medication longer, so you may need a few more months at a lower dosage. Consult your prescribing physician for a plan.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.